# SDR SIMA2012037006

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145561
- Aircraft time: 23,551 hours, 23,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3394 THE CREW REPORTED THE MAIN CABIN DOOR DIFFICULT TO OPEN FROM THE INSIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED LUBRICATION OF SIDE HINGED MAIN DOOR ACTUATING AND LOCKING SYSTEM IAW AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
